# SDR VNAA20250108026

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP. REPAIR   COMPLIED WITH PERMANENT REPAIR OF SKIN FS295-FS333, STR15-16R REPAIR IAW PSA EA:A1-670-53-00110 REV D DATED 2024-12-01.
